# SDR CA011113006

- Difficulty date: November 13, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393276
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECK RT SIDE WINDOW OUTER PLY CRACKED. AIRCRAFT FERRIED TO WHERE THE WINDOW WAS REPLACED.
